Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Abdominal pain, increased heartbeat, no ulcer. Skipping meals. Serious?

am having stomach pain for past 2 years and i used to have severe abdominal pain and fast heartbeat ..3 mnths back ive consulted a doctor ..he was like no ulcer ,nothing by doing physical examination..and had given me omeprazole and cinitapride capsules and clonotril 0.25..for 2 mnths its ok bt nw m feeling abdominal pain and rapid heartbeat...THE ACTUAL CAUSE FOR ALL THIS THAT 3 YEARS BACK I USED TO SKIP MEALS A LOT.NOW M AGE IS 18..SO WTS PROBLEM IN ME ? IS IT SERIOUS ? PLS HELP ME OUT..PLS PLS PLS PLS
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to gastritis.
I would suggest that you should get yourself clinically examined and investigated.

Following investigations may be helpful :-
1. Endoscopy.
2. Ultrasound of abdomen.
3. Liver Function Test ( LFT ).

You should take Domperidone 30mg along with Omeprazole 40mg.
Further medical management can be planned after knowing the reports of the above mentioned investigations.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.

I hope this is helpful to you.
Answered: Mon, 14 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor